# SDR WVER2014051050602

- Difficulty date: May 10, 2014
- Submitted: May 10, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 29,522 hours, 20,461 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Part serial: 10073
- Condition: Corroded
- Location: Zone 100
- Part time: 29,522 hours, 20,461 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE FRAME AT BS 295 IS CORRODED ON AFT SIDE BETWEEN STRINGERS 26L AND 26R.
